< Terug naar vorige pagina

Publicatie

Bias reduced tail estimation for censored Pareto type distributions

Tijdschriftbijdrage - Tijdschriftartikel

© 2015 Elsevier B.V. We consider bias reduced estimators for the tail index and tail probabilities under random right censoring in case of Pareto-type distributions. The solution is based on second-order refined peaks-over-threshold modelling as developed in Beirlant et al. (2009).
Tijdschrift: Statistics & Probability Letters
ISSN: 0167-7152
Volume: 109
Pagina's: 78 - 88
Jaar van publicatie:2016